MAUDE Adverse Event Report: BARD ACCESS SYSTEMS PP TI ISP 8CF WITH SUTURE PLUGS - BUMPLESS - INTERMEDIATE KIT; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR

BARD ACCESS SYSTEMS PP TI ISP 8CF WITH SUTURE PLUGS - BUMPLESS - INTERMEDIATE KIT; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Model Number 1708160
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
For the reported event, the 1708160 pp ti isp 8cf with suture plugs - bumpless - intermediate kit were not returned for direct examination, but an x-ray image was provided.The photo is currently under investigation.Acrum.
 
Event or Problem Description
This report summarizes four malfunction events.A review of the events indicated that model 1708160 pp ti isp 8cf with suture plugs - bumpless - intermediate kit experienced material deformation.These reports were received from various sources.Of the five events, all involved patients with no reported injuries.The patients ranged from 38 to 77 years of age and weight was not provided.Of the reported patients, two were male and two were female.The 1708160 pp ti isp 8cf with suture plugs - bumpless - intermediate kits were not returned for direct examination, but an x-ray image was provided.The photo is currently under investigation.
 
Additional Manufacturer Narrative
Two lot numbers were provided, and lot history reviews were performed.No devices were returned for all four malfunctions.Three x-rays and an electronic photo were provided.The investigation is inconclusive for material deformation, for all four malfunctions.A root cause has not been determined.The devices were labeled for single use.
 
Event or Problem Description
This report summarizes four malfunction events.A review of the events indicated that model 1708160 pp ti isp 8cf with suture plugs - bumpless - intermediate kit experienced material deformation.These reports were received from various sources.Of the five events, all involved patients with no reported injuries.The patients ranged from 38 to 77 years of age and weight was not provided.Of the reported patients, one was male, three were female.The 1708160 pp ti isp 8cf with suture plugs - bumpless - intermediate kits were not returned for direct examination, but x-ray images were provided.

Brand Name
PP TI ISP 8CF WITH SUTURE PLUGS - BUMPLESS - INTERMEDIATE KIT
Common Device Name
PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8533350
Report Number3006260740-2019-01103
Device Sequence Number13855889
Product Code LJT
UDI-Device Identifier00801741026676
UDI-Public(01)00801741026676
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number1708160
Device Catalogue Number1708160
Device Lot NumberRECW1212,RECW1878
Initial Date Received by Manufacturer 03/31/2019
Supplement Date Received by Manufacturer06/30/2019
Initial Report FDA Received Date04/19/2019
Supplement Report FDA Received Date07/23/2019
Patient Sequence Number1